# SDR CA070618004

- Difficulty date: June 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: MS312183P
- Condition: Misinstalled
- Location: Aux Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ON PATS RT AUXILARY TANK FOUND THE PRESSURE DIFFERENTIAL SWITCH, THE SOCKET OF THE SWITCH AND THE ELECTRICAL HARNESS CONNECTOR HAVING BOTH PINS, THE CONNECTOR SHOULD BE A FEMALE TYPE. THE DIFFERENTIAL SWITCH IS WORKING ONLY ON GROUND DURING FUELING. FOUND ALSO THAT THE SYSTEM IS WORKING BECAUSE THAT THE PINS ARE CONTACTING EACH OTHER. PATS THE STC HOLDER ADVISED AND A SB IS ALREADY OUT (TC NR 20070618004)
